Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child having vomiting, appetite loss. Relief with daroloac. Prolonged cough, medicines not effective. Darolac effect?

we recently relocated to new place .here my one year daughter started vomiting . appetite was also reduced.Since no medical help was near.i started giving darolac(blend of 4 natural probiotic strains ).her vomiting stoped and appetite improved.loose motion also stoped.i keep on giving 1/4 sachet.every thing was well.but after 2-3 weeks she developed cough problem .whenever she has cough she vomited every thing.i went to doctor .she gave Relent, cough syrup .but that cough hasn t gone.after few days she developed fever has gone but not cough.she has some loose i have increased Darolac dose.even i have also developed fever like my baby.but cough hasn t gone.but i have no loose i am worried abt my baby .is this continous use of Darolac has this effect?plz guide me
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Don't use any medication for such a long duration unless prescribed by physician. This cough is not due to use of darolac. Long term use may cause some intestinal upset like gas and bloating. Maintain good hydration by giving plenty of water and continue feeding. Give syrup Zinc 5 ml once a day for 14 days it will help in both cough and loose motion. Watch for persistent fever, blood in stool, decreased oral intake. If you notice any of these consult your doctor immediately.
With regards
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor